On the reducibility type of trinomials

Tom 153 / 2012

Andrew Bremner, Maciej Ulas Acta Arithmetica 153 (2012), 349-372 MSC: Primary 11R09; Secondary 11C08, 12E10, 14G05. DOI: 10.4064/aa153-4-2

Autorzy

  • Andrew BremnerSchool of Mathematics
    and Statistical Sciences
    Arizona State University
    Tempe, AZ 85287-1804, U.S.A.
    e-mail
  • Maciej UlasFaculty of Mathematics and Informatics
    Institute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek